RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 270, Pages 97–109 (Mi tm3019)  

This article is cited in 4 scientific papers (total in 4 papers)

Stabilization of a solution to the Cauchy problem for a nondivergence parabolic equation with growing lower order coefficients

V. N. Denisov

Moscow State University, Moscow, Russia

Abstract: We obtain sharp sufficient conditions on the growth of lower order coefficients of a second-order parabolic equation under which a solution to the Cauchy problem stabilizes to zero uniformly in $x$ on every compact set $K\in\mathbb R^N$ in some classes of growing initial functions.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 270, 91–103

Bibliographic databases:

UDC: 517.956.4
Received in September 2008

Citation: V. N. Denisov, “Stabilization of a solution to the Cauchy problem for a nondivergence parabolic equation with growing lower order coefficients”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 270, MAIK Nauka/Interperiodica, Moscow, 2010, 97–109; Proc. Steklov Inst. Math., 270 (2010), 91–103

Citation in format AMSBIB
\Bibitem{Den10}
\by V.~N.~Denisov
\paper Stabilization of a~solution to the Cauchy problem for a~nondivergence parabolic equation with growing lower order coefficients
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 270
\pages 97--109
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768939}
\zmath{https://zbmath.org/?q=an:1213.35098}
\elib{http://elibrary.ru/item.asp?id=15249752}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 270
\pages 91--103
\crossref{https://doi.org/10.1134/S0081543810030077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282431700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957359978}


Linking options:
  • http://mi.mathnet.ru/eng/tm3019
  • http://mi.mathnet.ru/eng/tm/v270/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Denisov, “Stabilization of solutions of Cauchy problems for divergence-free parabolic equations with decreasing minor coefficients”, Journal of Mathematical Sciences, 201:5 (2014), 581–594  mathnet  crossref  mathscinet
    2. Denisov V.N., “Stabilizatsiya resheniya zadachi koshi dlya nedivergentnogo parabolicheskogo uravneniya s rastuschimi mladshimi koeffitsientami”, Differentsialnye uravneniya, 49:5 (2013), 597–597  mathscinet  zmath  elib
    3. Denisov V.N., “Stabilization Conditions for the Solution of the Cauchy Problem for a Parabolic Equation with Growing Lower Order Coefficients”, Dokl. Math., 87:3 (2013), 348–350  crossref  mathscinet  zmath  isi  elib  scopus
    4. V. N. Denisov, “O povedenii pri bolshikh znacheniyakh vremeni reshenii parabolicheskikh nedivergentnykh uravnenii s rastuschimi starshimi koeffitsientami”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 72–84  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:234
    Full text:26
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020